# SDR AALA20090409TUL03

- Difficulty date: March 20, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 39258121A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

ABOVE CENTER FUEL TANK STA 927, FLOORBEAM SUPPORT CRACKED LEFT SIDE.  REPLACED SUPPORT PER SRM 51-00-01.
